# SDR USAA040412

- Difficulty date: July 30, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: N610AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Part time: 39,309 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND INTERCOSTAL CORRODED 1 INCH BY 7 INCH AREA, INTERCOSTAL AROUND NUT PLATE.  REMOVED DAMAGED AREA, INSTALLED DOUBLER AND FILLER PER SRM 51-70-11.  (M)
